×

Found 8,665 Documents (Results 1–100)

100
MathJax

On the homogenization of an optimal control problem in a domain perforated by holes of critical size and arbitrary shape. (English. Russian original) Zbl 07544357

Dokl. Math. 105, No. 1, 6-13 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 11-18 (2022).
MSC:  35B27 35J25 35Q93
PDF BibTeX XML Cite
Full Text: DOI

Homogenization of a coupled incompressible Stokes-Cahn-Hilliard system modeling binary fluid mixture in a porous medium. (English) Zbl 07544203

PDF BibTeX XML Cite
Full Text: DOI

Theoretical analyses, computations, and experiments of multiscale materials. A tribute to Francesco dell’Isola. (English) Zbl 07542401

Advanced Structured Materials 175. Cham: Springer (ISBN 978-3-031-04547-9/hbk; 978-3-031-04548-6/ebook). xlix, 707 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 07516517

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDF BibTeX XML Cite
Full Text: DOI

Threshold approximations for the resolvent of a polynomial nonnegative operator pencil. (English. Russian original) Zbl 07491001

St. Petersbg. Math. J. 33, No. 2, 355-385 (2022); translation from Algebra Anal. 33, No. 2, 233-274 (2021).
MSC:  47A10 35B27 47A56
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software